iCliniq logo

Ask a Doctor Online Now

HomeAnswersObstetrics and Gynecologycontraceptive pillI have very little bleeding and brown vaginal discharge after taking I-Pill. Can you assist me?

Does I-Pill cause dark vaginal discharge and minimal bleeding?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Uzma Arqam

Medically reviewed by

iCliniq medical review team

Published At March 11, 2023
Reviewed AtMarch 13, 2023

Patient's Query

Hello doctor,

My menstruation was expected in a few days. But, I have only experienced a very small amount of brown vaginal discharge for the past two days. But, this morning I experienced very little bleeding compared to my typical period bleeding. I took three i-pill and I am married. Could you provide any suggestions?

Answered by Dr. Uzma Arqam

Hello,

Welcome to icliniq.com.

I read your query and can understand your concern.

Please send me your detailed gynecology record and drug history.

i-pill is a hormonal contraceptive pill that interferes menstrual cycle and inhibits conception by inhibiting ovulation, fertilization, and implantation and then gives withdrawal bleed.

Have you taken i-pill three times or three doses, or just three tablets at once?

If you have taken medication three times, both possibilities have affected periods.

I suggest,

1. To do a blood pregnancy test (serum beta hCG) to check the pregnancy status and be on the safe side.

2.If it comes negative, take the menstrual induction tablet Primolute N 10 mg twice daily for five days and wait for bleeding for one to two weeks.

The next period could be irregular, but the cycle should improve when I-pill side effects vanish.

However, please consult a gynecologist, discuss with them, and start taking the medications with their consent.

Hope this helps.

Thank you and take care.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Uzma Arqam
Dr. Uzma Arqam

Obstetrics and Gynecology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy